| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110010717 g7 depth gauge 380316.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the depth gauge and drill draft broke while inserting the cup.No known impact or consequence to the patient.It was reported that no further information is available.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6;h10.The following section was corrected: d4.Product was returned and evaluated.Visual review of the flexible silicone driver showed that both junctions had wear from use.The black silicone sleeve had abrasion marks and was torn in the mid shaft area.No other damage was noted.Device had an approximate field age of 5.5 years.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed via the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.